Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Lempert mappings and symplectic forms


Authors: Zoltan Balogh and Christoph Leuenberger
Journal: Proc. Amer. Math. Soc. 125 (1997), 3289-3292
MSC (1991): Primary 32F05; Secondary 53C15
MathSciNet review: 1416075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We use Lempert's version of Riemann mapping to construct non-equivalent symplectic forms on an ellipsoid in $\textbf {C}^n$.


References [Enhancements On Off] (What's this?)

  • 1. B. Aebischer, M. Borer, M. Kälin, Ch. Leuenberger, and H. M. Reimann, Symplectic geometry, Progress in Mathematics, vol. 124, Birkhäuser Verlag, Basel, 1994. An introduction based on the seminar in Bern, 1992. MR 1296462
  • 2. Y. Eliashberg, M. Gromov, Convex Symplectic Manifolds, Proceedings of Symposia in Pure Mathematics, 52 (1991), pp. 135-161.
  • 3. László Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France 109 (1981), no. 4, 427–474 (French, with English summary). MR 660145
  • 4. D. McDuff, D. Salamon, Introduction to Symplectic Topology, Oxford Mathematical Monographs (1995). CMP 96:08
  • 5. Stephen Semmes, A generalization of Riemann mappings and geometric structures on a space of domains in 𝐶ⁿ, Mem. Amer. Math. Soc. 98 (1992), no. 472, vi+98. MR 1113614, 10.1090/memo/0472

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32F05, 53C15

Retrieve articles in all journals with MSC (1991): 32F05, 53C15


Additional Information

Zoltan Balogh
Affiliation: Mathematics Institute, University of Berne, Sidlerstrasse 5, 3012 Berne, Switzerland
Email: zoltan@math-stat.unibe.ch

Christoph Leuenberger
Affiliation: Mathematics Institute, University of Berne, Sidlerstrasse 5, 3012 Berne, Switzerland
Email: leuenb@math-stat.unibe.ch

DOI: https://doi.org/10.1090/S0002-9939-97-03990-7
Keywords: Symplectic forms, Lempert mappings, pseudoconvex domains.
Received by editor(s): May 20, 1996
Communicated by: Eric Bedford
Article copyright: © Copyright 1997 American Mathematical Society